# SDR ASMF201503004

- Difficulty date: January 18, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 36,373 hours, 18,884 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY082937K
- Condition: Leaking
- Location: Right
- Part time: 34,053 hours, 18,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RT ENG START, AN OIL LEAK WAS DETECTED.  PERFORMED REVISION, DETECTING OIL LEAK IN THE OIL & FUEL HEAT EXCHANGER DRAIN.  THE RT HEAT EXCHANGER WAS REPLACED IAW AMM 79-21-02, TESTED CORRECT.
